MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-0032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific via an abstract presented at the 133rd annual meeting of the japanese urological association in 2026, that retrospective study was performed to review the outcomes of patients treated with rezum water vapor therapy procedure to treat benign prostatic hyperplasia.A total of 15 patients, with median age of 81 years, were treated with rezum between (b)(6) 2025 at one institution in japan.Following procedure, one patient had urinary tract infection (uti), and one patient had uti and urinary retention.This record addresses the patient who experienced only the uti.
 
Additional Manufacturer Narrative
(2026).Clinical outcomes of transurethral water vapor therapy (wave) using the rezum system in our institution.133rd annual meeting of the japanese urological association in 2026.Pp-20-08.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave. n.
st. paul MN 55112
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25260085
Report Number2124215-2026-27808
Device Sequence Number5419443
Product Code KNS
UDI-Device Identifier00191506006785
UDI-Public(01)00191506006785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006D2201-0032
Device Catalogue NumberM006D2201-0032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexUnknown